Boundary value problems for third order differential equations by solution matching

Henderson, Johnny: Boundary value problems for third order differential equations by solution matching. Electronic journal of qualitative theory of differential equations : special edition, (1) 14. pp. 1-9. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_014_001-009.pdf

Download (104kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 14
Page Range: pp. 1-9
ISSN: 1417-3875
Uncontrolled Keywords: Határérték probléma, Harmadrendű differenciálegyenlet
Additional Information: Bibliogr.: p. 7-9.
Date Deposited: 2017. May. 18. 14:21
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42793

Actions (login required)

View Item View Item